# SDR DALA1137236311

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 54,174 hours, 6,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEATS 9J - 10J INOPERATIVE.  MAINTENANCE RECONNECTED A WIRE.  OPERATIONAL CHECK WAS GOOD.
